MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2023 to treat lower back pain.In (b)(6) 2025 an mri facility reached out to nalu to determine the patient's conditionality.Patient was confirmed to be conditional but the facility was advised to have a local firm personnel perform an impedance check prior to the scan.No follow-up was requested and it is unclear if the scan took place.In july 2025 the medical clinic reached out to a nalu representative to report that the patient was being schedule for a revision procedure due to lead migration.The clinic did not share the history or diagnostic methods for determining that the leads had migrated, however the patient reported that the system had not been used for more than one year and was hoping to reactivate.On (b)(6) 2025 the revision provedure was performed with the intention of placing new leads at the intended nerve target.While removing the migrated leads, the implantable pulse generator (ipg) was damaged due to handling and also required replacement.
 
Additional Manufacturer Narrative
Based on patient reports, the system was in use for less than one year before they stopped using it.The patient reports are unclear around the circumstances but did not indicate any specific event leading up to the loss of therapy.An mri conditionality request was made but there was no follow-up from the clinic or patient to move forward with the procedure and thus the system was not assessed at that time either.The physician noted that the leads originally implanted did not have tines and that was thought to contribute to instability in the lower back area.The physician elected to replace the original leads with tined leads to assist with stability.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22768331
Report Number3015425075-2025-00251
Device Sequence Number21228828
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)230816(17)260816
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/16/2026
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown